Mathematische Annalen

, Volume 245, Issue 3, pp 219–245 | Cite as

Pfister ideals in Witt rings

  • R. Elman
  • T. Y. Lam
  • A. R. Wadsworth
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. A.
    Arason, J.K.: Cohomologische Invarianten quadratischer Formen. J. Algebra36, 448–491 (1975)Google Scholar
  2. AP.
    Arason, J.K., Pfister, A.: Zur Theorie der quadratischen Formen über formalreellen Körpern. Math. Z.153, 289–296 (1977)Google Scholar
  3. BK.
    Becker, E., Köpping, E.: Reduzierte quadratische Formen und Semiordnungen reeller Körper. Abh. Math. Sem. Univ. Hamburg46, 143–177 (1977)Google Scholar
  4. B1.
    Bröcker, L.: Zur Theorie der quadratischen Formen über formal reellen Körpern. Math. Ann.210, 233–256 (1974)Google Scholar
  5. B2.
    Bröcker, L.: Über die Pythagoraszahl eines Körpers. Arch. Math.31, 133–136 (1978)Google Scholar
  6. E.
    Elman, R.: Quadratic forms and theu-invariant. III. Proceedings of Quadratic Form Conference, 1976. Orzech, G. (ed.). Queen's Papers in Pure and Applied Mathematics, Vol.46, pp. 422–444. Queen's University, Kingston, Ontario 1977Google Scholar
  7. EL1.
    Elman, R., Lam, T.Y.: Pfister forms andK-theory of fields. J. Algebra23, 181–213 (1972)Google Scholar
  8. EL2.
    Elman, R., Lam, T.Y.: Quadratic forms over formally real fields and pythagorean fields. Am. J. Math.94, 1155–1194 (1972)Google Scholar
  9. EL3.
    Elman, R., Lam, T.Y.: Quadratic forms and theu-invariant. I. Math. Z.131, 283–304 (1973)Google Scholar
  10. EL4.
    Elman, R., Lam, T.Y.: Quadratic forms and theu-invariant. II. Invent. Math.21, 125–137 (1973)Google Scholar
  11. ELP.
    Elman, R., Lam, T.Y., Prestel, A.: On some Hasse principles over formally real fields. Math. Z.134, 291–301 (1973)Google Scholar
  12. ELW1.
    Elman, R., Lam, T.Y., Wadsworth, A.: Amenable fields and Pfister extensions. Proceedings of Quadratic Form Conference, 1976. Orzech, G. (ed.). Queen's Papers on Pure and Applied Mathematics, Vol.46, pp. 445–492. Queen's University, Kingston, Ontario 1977Google Scholar
  13. ELW2.
    Elman, R., Lam, T.Y., Wadsworth, A.: Orderings under field extensions. J. Reine Angew. Math.306, 7–27 (1979)Google Scholar
  14. ELW3.
    Elman, R., Lam, T.Y., Wadsworth, A.: Function fields of Pfister forms. Invent. Math.51, 61–75 (1979)Google Scholar
  15. ELW4.
    Elman, R., Lam, T.Y., Wadsworth, A.: Quadratic forms under multiquadratic extensions. Indag. Math. (to appear)Google Scholar
  16. KR.
    Kleinstein, J., Rosenberg, A.: Succinct and representational Witt rings (to appear)Google Scholar
  17. K1.
    Knebusch, M.: Generic splitting of quadratic forms. I. Proc. London Math. Soc.33, 65–93 (1976)Google Scholar
  18. K2.
    Knebusch, M.: Generic splitting of quadratic forms. II. Proc. London Math. Soc.34, 1–31 (1977)Google Scholar
  19. KRW.
    Knebusch, M., Rosenberg, A., Ware, R.: Signatures on semilocal rings. J. Algebra26, 208–250 (1973)Google Scholar
  20. L1.
    Lam, T.Y.: The algebraic theory of quadratic forms. Reading, MA: Benjamin 1973Google Scholar
  21. L2.
    Lam, T.Y.: Ten lectures on quadratic forms over fields. Proceedings of Quadratic Form Conference 1976. Orzech, G. (ed.). Queen's Papers in Pure and Applied Mathematics, Vol.46, pp. 1–102. Queen's University, Kingston, Ontario 1977Google Scholar
  22. Lo.
    Lorenz, F.: Quadratische Formen über Körpern. Springer Lecture Notes in Mathematics, Vol.130. Berlin, Heidelberg, New York: Springer 1970Google Scholar
  23. M1.
    Marshall, M.: Some local global principles for formally real fields. Can. J. Math.29, 606–614 (1977)Google Scholar
  24. M2.
    Marshall, M.: Classification of finite spaces of orderings. Can. J. Math.31, 320–330 (1979)Google Scholar
  25. OM.
    O'Meara, O.T.: Introduction to quadratic forms. Berlin, Heidelberg, New York: Springer 1963Google Scholar
  26. P.
    Prestel, A.: Remarks on the Pythagoras and Hasse number of real fields. J. Reine Angew. Math.303, 284–294 (1978)Google Scholar
  27. S1.
    Shapiro, D.: Piecewise equivalence. Private Notes. March 1978Google Scholar
  28. S2.
    Shapiro, D.: Hasse principle for the Hurwitz problem. J. Reine Angew. Math.301, 179–190 (1978)Google Scholar
  29. W.
    Ware, R.: Hasse principles and theu-invariant over formally real fields. Nagoya Math. J.61, 117–125 (1976)Google Scholar
  30. WS.
    Wadsworth, A., Shapiro, D.: Multiples of round and Pfister forms. Math. Z.157, 53–62 (1977)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • R. Elman
    • 1
    • 2
    • 3
  • T. Y. Lam
    • 1
    • 2
    • 3
  • A. R. Wadsworth
    • 1
    • 2
    • 3
  1. 1.Department of MathematicsUniversity of CaliforniaLos Angeles
  2. 2.Department of MathematicsUniversity of CaliforniaBerkeley
  3. 3.Department of MathematicsUniversity of CaliforniaSan DiegoUSA

Personalised recommendations